Free
Education  |   May 1985
Nalbuphine Antagonism of Ventilatory Depression Following High-dose Fentanyl Anesthesia
Author Affiliations & Notes
  • C. C. MOLDENHAUER, M.D.
    *
  • G. W. ROACH, M.D.
  • D. C. FINLAYSON, M.D., F.R.C.P.(C)
  • C. C. HUG, M.D., PH.D.
    §
  • M. E. KOPEL, M.M.S.C.
  • V. TOBIA, M.M.S.C.
  • S. KELLY, M.D.
  • *Assistant Professor of Anesthesiology.
  • †Fellow, Division of Cardiothoracic Anesthesia.
  • ‡Professor of Anesthesiology, Director of Surgical Intensive Care Units.
  • §Professor of Anesthesiology and Pharmacology; Director, Division of Cardiothoracic Anesthesia.
  • ¶Master of Medical Science, Physicians' Assistant in Anesthesiology.
Article Information
Education
Education   |   May 1985
Nalbuphine Antagonism of Ventilatory Depression Following High-dose Fentanyl Anesthesia
Anesthesiology 5 1985, Vol.62, 646-650. doi:
Anesthesiology 5 1985, Vol.62, 646-650. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large